# SDR AALA961527

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 5751 · Ailerons
- Part: Frame
- Part number: 113N7108
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT AILERON LOWER CONDUCTIVE FRAME HAS SMALL BURN HOLE FROM STATIC DISCHARGE.  REPAIRED PER MRB 757-984.  (M)
